Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 44, NWS Buffalo, NY

June 19, 2007Erie County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 19, 2007, 4:45 PM EDT for Erie County, New York. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 4:45 PM EDT (20:45 UTC)
Expired
Jun 19, 2007, 5:15 PM EDT
In force
30 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Erie County, NY

The radar

The Buffalo radar (KBUF), 12 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:55 PM EDTTSTM WND DMGAmherst, NYLIMBS AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:19 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1612 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 192045
SVRBUF
NYC029-192115-
/O.NEW.KBUF.SV.W.0044.070619T2045Z-070619T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
445 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN WESTERN NEW YORK

* UNTIL 515 PM EDT

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR AKRON...OR ABOUT
  9 MILES NORTHEAST OF LANCASTER...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4308 7847 4290 7847 4291 7886 4302 7887
      4302 7884 4305 7883 4309 7863 4307 7861
      4307 7858 4309 7855

$$

TJP
2 follow-up statements
000 
WWUS51 KBUF 192104
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
505 PM EDT TUE JUN 19 2007

NYC029-192115-
/O.CON.KBUF.SV.W.0044.000000T0000Z-070619T2115Z/
ERIE NY-
505 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ERIE COUNTY...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES NORTHEAST OF
AKRON...OR ABOUT 9 MILES SOUTHEAST OF MEDINA...MOVING NORTHEAST AT 35
MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4308 7847 4290 7847 4291 7886 4302 7887
      4302 7884 4305 7883 4309 7863 4307 7861
      4307 7858 4309 7855

$$

TJP
000 
WWUS51 KBUF 192116
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
516 PM EDT TUE JUN 19 2007

NYC029-192126-
/O.EXP.KBUF.SV.W.0044.000000T0000Z-070619T2115Z/
ERIE NY-
516 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY EXPIRES AT 515 PM
EDT...

AT 516 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4308 7847 4290 7847 4291 7886 4302 7887
      4302 7884 4305 7883 4309 7863 4307 7861
      4307 7858 4309 7855

$$

TJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:36 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 19, 3:36 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
336 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING AND BE
ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL
FOLLOW WITH COOLER AND DRIER CONDITIONS WEDNESDAY. ANOTHER WEAKER
COLD FRONT WILL BRING A CHANCE OF SHOWERS THURSDAY AFTERNOON. HIGH
PRESSURE WILL THEN BRING PLEASANT SUNNY WEATHER ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORMS WATCH NUMBER 418 REMAINS IN EFFECT FOR THE
ENTIRE CWA UNTIL 01Z.

THE STRONG TO SEVERE THUNDERSTORMS THAT FIRED UP ALONG THE PRE-
FRONTAL TROUGH ARE NOW ENTERING OUR EASTERN LAKE ONTARIO
COUNTIES. MOST OF THE THIS CONVECTION SHOULD BE EAST OF LEWIS
COUNTY BY 5 PM.

OUR ATTENTION THEN TURNS TO THE MAIN COLD FRONT THAT IS PUSHING
THROUGH MICHIGAN AND WESTERN OHIO. ANOTHER LINE OF ORGANIZED
SHOWERS AND THUNDERSTORMS IS DEVELOPING AHEAD OF THE FRONT AND
WILL BE AFFECTING LATE THIS AFTERNOON INTO THE EARLY EVENING.
THE MOIST AND MODERATELY UNSTABLE AIR AHEAD OF THE FRONT WILL
EXPERIENCE ADDITIONAL LIFT FROM THE JET STREAK THAT IS ADVANCING
ACROSS SOUTHERN ONTARIO. WE STILL EXPECT DAMAGING WINDS TO BE THE
MAIN SEVERE WEATHER THREAT IN THIS UNI-DIRECTIONAL FLOW REGIME.

THE PRECIPITATION WILL TAPER OFF FROM WEST TO EAST BETWEEN 00Z AND
06Z AS THE FRONT CLEARS THE AREA.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL BRING SUNSHINE WEDNESDAY, BUT IT WILL BE
REFRESHINGLY COOLER WITH THE FIRST BELOW NORMAL TEMPERATURES IN OVER
A WEEK. A WEAK COLD FRONT WILL CROSS THE AREA THURSDAY. THE GFS
CONTINUES TO SHOW SOME INSTABILITY. THEREFORE...WE HAVE LEFT IN
CHANCE POPS FOR THURSDAY. HIGH PRESSURE FOLLOWING THIS FRONT WILL
BRING MOSTLY SUNNY SKIES AND NEAR SEASONABLE TEMPERATURES.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A BROAD RIDGE CENTERED OVER THE NATIONS MID SECTION AT THE START OF
THIS PERIOD WILL EXPAND EASTWARD ACROSS THE GREAT LAKES REGION ON
MONDAY AND TUESDAY. AS A RESULT...NEAR NORMAL TEMPERATURES WITH
COMFORTABLE HUMIDITY LEVELS WILL GIVE WAY TO VERY WARM AND
INCREASINGLY UNCOMFORTABLE CONDITIONS AS WE HEAD INTO THE NEW WORK
WEEK. SOME DETAILS...

A VERY WEAK BOUNDARY WILL SAG ACROSS WESTERN NEW YORK ON SATURDAY.
WHILE MOST SITES WILL EXPERIENCE A DRY DAY...THERE WILL BE A LOW
CHANCE FOR A PASSING SHOWER OR THUNDERSTORM.

HIGH PRESSURE OVER ONTARIO WILL THEN NOSE SOUTHWARDS ACROSS THE
EASTERN GREAT LAKES. THIS WILL PRODUCE A FINE DAY ACROSS OUR REGION
ON SUNDAY WITH MAX TEMPS LIKELY NOT CLIMBING OUT OF THE 70S. I
SHOULD POINT OUT THAT WHILE H8 TEMPS WILL BE IN THE VCNTY OF +8 TO
+10C...I WILL BE AIMING A FEW DEGREES HIGHER THAN GUIDANCE DUE TO
THE CONTINUED DRY ANTECEDENT CONDITIONS.

THE AREA OF HIGH PRESSURE WILL SLIDE TO THE EAST OF OUR FORECAST
AREA FOR MONDAY...WITH WARM ADVECTION QUICKLY RAISING H8 TEMPS BACK
INTO THE MID TEENS. HAVE AIMED HIGH ON TEMPS AGAIN...BUT MAY STILL
BE UNDERDONE AS HIGHS COULD EASILY EXCEED THE UPPER 70S/LOW 80S. THE
CURRENT FORECAST IS BEING SUPPORTED MORE BY THE 12Z GFS ENSEMBLES...
RATHER THAN THE VERY WARM 12Z OPERATIONAL RUN. THE ENSEMBLES ONLY
SHOW H8 TEMPS OF ABOUT +10C.

IN ANY CASE...THE WARMTH WILL BE BACK IN FORCE FOR MONDAY NIGHT AND
TUESDAY AS THE H5 PLAINS RIDGE WILL NOSE ACROSS THE GR LAKES. H8
TEMPS WILL CLIMB INTO THE UPPER TEENS/LOW 20S C. THIS WILL SUPPORT
SFC TEMPS OF 90 F OR HIGHER FOR TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
MAIN CONCERN REMAINS THE ONGOING CONVECTION OVER THE FINGER LAKES
AND THE POTENTIAL FOR ANOTHER ROUND OF STRONG TO SEVERE STORMS AFTER
21Z.

A COLD FRONT NOW CROSSING SOUTHERN ONTARIO AND LOWER MICHIGAN WILL
MAKE ITS WAY ACROSS WESTERN AND NORTH CENTRAL NEW YORK THIS EVENING.
REGIONAL DOPPLER RADARS SHOW THAT MORE STRONG CONVECTION IS FOUND
ALONG THE UPSTREAM COLD FRONT...WHILE CONVECTION THAT PREVIOUSLY
WENT THROUGH ROC IS NOW HEADED FOR THE EASTERN LAKE ONTARIO AREA.

THE STORMS HAVE A HISTORY OF PRODUCING WINDS IN EXCESS OF 50 KNOTS
WITH BRIEF MVFR CIGS/VSBYS. AVIATION INTERESTS SHOULD REMAIN VERY
ALERT THROUGH 02Z FOR THE ONGOING THREAT OF SEVERE WEATHER.

AS THE EVENING PROGRESSES...THE FRONT WILL SLOLWY PRESS TO OUR
SOUTHEAST. WHILE SOME LEFTOVER -SHRA MAY PRODUCE AREAS OF MVFR VSBYS
BETWEEN 02 AND 06Z...THE BULK OF THE OVERNIGHT SHOULD FEATURE VFR
CONDITIONS WITH GRADUALLY CLEARING SKIES.

FOR WEDNESDAY...HIGH PRESSURE OVER THE OHIO VALLEY WILL EXPAND
ACROSS THE EASTERN GREAT LAKES AND PRODUCE FINE VFR WEATHER FOR THE
ENTIRE REGION.

LOOKING EVEN FURTHER OUT...ANOTHER FRONTAL PASSAGE THURSDAY
AFTERNOON WILL RESULT IN ANOTHER OUND OF CONVECTION. THIS COULD
RESULT IN A BRIEF 3 HOUR TIME PERIOD WHERE MVFR CONDITIONS COULD BE
PRESENT.

GENERALLY VFR WEATHER IS THEN EXPECTED FROM THURSDAY NIGHT INTO
SATURDAY.

&&

.MARINE...
STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS
EVENING WILL CONTINUE TO RESULT IN MARINE WEATHER STATEMENTS AND
SPEACIAL MARINE WARNINGS ON BOTH LAKES ERIE AND ONTARIO. THOSE WITH
MARINE INTERESTS ARE ENCOURAGED TO LISTEN TO NOAA WEATHER RADIO
AND/OR TO DELAY ANY BOATING PLANS UNTIL LATER THIS EVENING.

A STRONG COLD FRONT WILL PASS ACROSS BOTH LAKES LATE THIS AFTERNOON
AND EVENING. WHILE SOUTHWEST WINDS WILL ONLY AVERAGE 10 TO 20 KNOTS
DURING THIS TIME...STRONG CONVECTION WILL LIKELY PRODUCE LOCALIZED
GUSTS OVER 35 KNOTS.

THE CONVECTION WILL MOVE AWAY FROM THE LAKES BY ABOUT 03Z...AFTER
WHICH TIME WINDS AND WAVES FOR THE REMAINDER OF THE OVERNIGHT WILL
BE BELOW SMALL CRAFT ADVISORY CRITERIA.

FOR WEDNESDAY...HIGH PRESSURE OVER THE OHIO VALLEY WILL EXPAND TO
THE NORTHEAST ACROSS LAKES ERIE AND ONTARIO. THIS WILL RESULT IN LOW
WINDS AND WAVES FOR WEDNESDAY AND WEDNESDAY NIGHT.

ANOTHER COLD FRONT WILL MOVE ACROSS THE EASTERN GREAT LAKES ON
THURSDAY AFTERNOON. AGAIN...WHILE WINDS AND WAVES WILL REMAIN BELOW
SCA CRITERIA DURING THAT PERIOD...THERE WILL BE THE THREAT FOR
HIGHER WINDS AND WAVES WITH THUNDERSTORMS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TJP
LONG TERM...RSH
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Jun 19, 5:00 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT TUE JUN 19 2007

NYZ001>008-010>014-019>021-085-200900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS. A STRONG COLD FRONT WILL PRODUCE SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EVENING...AND SOME THUNDERSTORMS
MAY HAVE STRONG GUSTY WINDS. THE MAIN THREAT OF DAMAGE WILL BE
FROM STRAIGHT LINE WINDS...AND TO A LESSER EXTENT FROM LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-200900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PRODUCE SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY HAVE STRONG GUSTY
WINDS. THE STORM PREDICTION CENTER SAYS THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS. BOATERS SHOULD BE PREPARED TO SEE SAFE
HARBOR IF MARINE WARNINGS ARE ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 19, 2:56 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
256 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     MACEDON                 43.07N 77.30W
06/19/2007                   WAYNE              NY   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN NORTHERN AND EASTERN
            PORTION OF COUNTY.

0158 PM     FLASH FLOOD      SODUS                   43.24N 77.06W
06/19/2007                   WAYNE              NY   LAW ENFORCEMENT

            BOAT SUNK BY HIGH WINDS AT PULTNEYVILLE YACHT CLUB

&&

MPUKAJLO
Local storm report, Jun 19, 3:19 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     PULASKI                 43.57N 76.13W
06/19/2007                   OSWEGO             NY   TRAINED SPOTTER

            LARGE LIMBS DOWN

&&

MPUKAJLO
Local storm report, Jun 19, 3:39 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     SANDY CREEK             43.64N 76.09W
06/19/2007                   OSWEGO             NY   LAW ENFORCEMENT

            NUMEROUS TREES AND WIRES DOWN FROM CENTRAL SQUARE TO
            SANDY CREEK

&&

MPUKAJLO
Local storm report, Jun 19, 4:00 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
400 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             CHERRY CREEK            42.30N 79.10W
06/19/2007  M0.75 INCH       CHAUTAUQUA         NY   POST OFFICE

            PENNY SIZE HAIL

0345 PM     TSTM WND DMG     SINCLAIRVILLE           42.26N 79.26W
06/19/2007                   CHAUTAUQUA         NY   POST OFFICE

            WIRES DOWN

&&

MPUKAJLO
Local storm report, Jun 19, 4:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
419 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     EVANS MILLS             44.09N 75.81W
06/19/2007                   JEFFERSON          NY   LAW ENFORCEMENT

            LARGE LIMB IN ROAD

0355 PM     TSTM WND DMG     FREDONIA                42.44N 79.33W
06/19/2007                   CHAUTAUQUA         NY   TRAINED SPOTTER

            WIRES DOWN

0355 PM     TSTM WND DMG     GERRY                   42.19N 79.25W
06/19/2007                   CHAUTAUQUA         NY   TRAINED SPOTTER

            SEVERAL TREES AND WIRES DOWN

0355 PM     TSTM WND DMG     RANDOLPH                42.16N 78.98W
06/19/2007                   CATTARAUGUS        NY   POST OFFICE

            LIMBS AND WIRES DOWN VICINITY OF RANDOLPH AND SOUTH
            DAYTON

&&

MPUKAJLO
Local storm report, Jun 19, 4:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
439 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     ORCHARD PARK            42.76N 78.75W
06/19/2007                   ERIE               NY   LAW ENFORCEMENT

            NUMEROUS TREES, POLES, WIRES AND BRACHES DOWN

0425 PM     TSTM WND DMG     LANCASTER               42.90N 78.67W
06/19/2007                   ERIE               NY   TRAINED SPOTTER

            TREES AND LIMBS DOWN

&&

MPUKAJLO

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:43 AM EDTSevere Thunderstorm WarningBUFCattaraugus47 min
Jun 19, 11:55 AM EDTSevere Thunderstorm WarningBUFErie35 min
Jun 19, 11:59 AM EDTSevere Thunderstorm WarningBUFWyoming51 min
Jun 19, 12:16 PM EDTSevere Thunderstorm WarningBUFGenesee50 min
Jun 19, 12:21 PM EDTSevere Thunderstorm WarningBUFAllegany54 min
Jun 19, 12:41 PM EDTSevere Thunderstorm WarningBUFLivingston41 min
Jun 19, 12:45 PM EDTSevere Thunderstorm WarningBUFMonroe60 min
Jun 19, 1:25 PM EDTSpecial Marine WarningBUF65 min
Jun 19, 1:34 PM EDTSevere Thunderstorm WarningBUFWayne56 min
Jun 19, 2:17 PM EDTSpecial Marine WarningBUF58 min
Jun 19, 2:27 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego48 min
Jun 19, 2:44 PM EDTSpecial Marine WarningBUF61 min
Jun 19, 2:51 PM EDTSevere Thunderstorm WarningBUFChautauqua54 min
Jun 19, 3:00 PM EDTSpecial Marine WarningBUF30 min
Jun 19, 3:07 PM EDTSevere Thunderstorm WarningBUFOswego38 min
Jun 19, 3:20 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis55 min
Jun 19, 3:23 PM EDTSevere Thunderstorm WarningBUFCattaraugus67 min
Jun 19, 3:32 PM EDTTornado WarningBUFChautauqua28 min
Jun 19, 3:43 PM EDTSevere Thunderstorm WarningBUFErie62 min
Jun 19, 3:57 PM EDTSpecial Marine WarningBUF63 min
Jun 19, 4:04 PM EDTSpecial Marine WarningBUF86 min
Jun 19, 4:17 PM EDTSevere Thunderstorm WarningBUFChautauqua58 min
Jun 19, 4:30 PM EDTSevere Thunderstorm WarningBUFGenesee, Wyoming69 min
Jun 19, 4:34 PM EDTSevere Thunderstorm WarningBUFNiagara56 min
Jun 19, 4:47 PM EDTSpecial Marine WarningBUF88 min
Jun 19, 4:47 PM EDTSevere Thunderstorm WarningBUFOrleans58 min
Jun 19, 5:00 PM EDTSevere Thunderstorm WarningBUFMonroe90 min
Jun 19, 5:09 PM EDTSevere Thunderstorm WarningBUFLivingston66 min
Jun 19, 5:31 PM EDTSpecial Marine WarningBUF89 min
Jun 19, 5:58 PM EDTSevere Thunderstorm WarningBUFWayne77 min
Jun 19, 6:30 PM EDTSpecial Marine WarningBUF2 hr
Jun 19, 7:05 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego40 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.